MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Nausea (1970); Pain (1994)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Rowan clinical study.It was reported that the patient experienced nausea requiring a prescription medication.The subject was enrolled into rowan study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging [prior to 1st therasphere treatment] details of perfusion of maa on tumors was not available, dose to perfused liver was 275.8 gy, and dose to total normal tissue was 32.9 gy.Lung shunt calculation was 1.8%.On (b)(6) 2024, the treatment with therasphere was performed.Therasphere administered to the liver was selective (<=2 segments in the perfused volume), and 1 dose vial was administered; total administered activity dose is 2.88 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.Dose to perfused liver was 413 gy; dose to total normal tissue was 37.5 gy.Lung dose calculation was 2.6%.On (b)(6) 2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2024, 14 days post the therasphere administration, the subject presented with pain, nausea, and fatigue.The subject was treated with zofran for nausea.No other actions were taken to treat fatigue or pain.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).D3: manufacturer address 1: chapman house, farnham bus park.D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.
 
Additional Manufacturer Narrative
A1: patient identifier:(b)(6).(b)(4).
 
Event or Problem Description
Rowan clinical study.It was reported that the patient experienced nausea requiring a prescription medication.The subject was enrolled into rowan study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging [prior to 1st therasphere treatment] details of perfusion of maa on tumors was not available, dose to perfused liver was 275.8 gy, and dose to total normal tissue was 32.9 gy.Lung shunt calculation was 1.8%.On (b)(6) 2024 the treatment with therasphere was performed.Therasphere administered to the liver was selective (<=2 segments in the perfused volume), and 1 dose vial was administered; total administered activity dose is 2.88 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.Dose to perfused liver was 413 gy; dose to total normal tissue was 37.5 gy.Lung dose calculation was 2.6%.On (b)(6) 2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2024, 14 days post the therasphere administration, the subject presented with pain, nausea, and fatigue.The subject was treated with zofran for nausea.No other actions were taken to treat fatigue or pain.

Brand Name
THERASPHERE Y-90 (8 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19037693
Report Number2124215-2024-20265
Device Sequence Number20581072
Product Code NAW
UDI-Device Identifier05060116921472
UDI-Public05060116921472
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Device Lot Number2499072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite